MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. GIBECK TRACH-VENT; HUMID-VENT HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. GIBECK TRACH-VENT; HUMID-VENT HEAT AND MOISTURE
Model Number IPN044386
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trac vent's connector does not fit well to the tracheostomy tube.Due to this it is hard to connect and to disconnect the trac vent from the tracheostomy tube.No injury reported and a new trach vent was used.
 
Additional Manufacturer Narrative
(b)(4) the device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4) five pieces of representative samples were received.The samples were closely examined by visual inspection.No issues were found.The complaint reported that the trac vent's connector does not fit well to the tracheostomy tube.Based on the returned samples provided, 15mm plug gauge test was conducted on the connector of the samples.The connector side is in the specification according to iso 5356-1-2015.In current manufacturing procedure, iqc department will conduct sampling gauge test before release of the part item to production.In production, 100% visual inspection at the assembly area is conducted.Any ineffective products will be culled out during this process.Therefore, it is very unlikely condition at the manufacturing area that the product having defect to be released for shipment.The incident happened may have been due to the defect on the tracheostomy tube.Further study could not be conducted since the tracheostomy tube was not return for investigation.In conclusion, the complaint reported that the trac vent's connector does not fit well to the tracheostomy tube.But as per gauge test conducted on the returned samples, the connector met the specification.Hence, this complaint could not be confirmed.

Brand Name
GIBECK TRACH-VENT
Common Device Name
HUMID-VENT HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15926628
Report Number8040412-2022-00329
Device Sequence Number5027173
Product Code BYD
UDI-Device Identifier44026704348143
UDI-Public04026704348145
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN044386
Device Catalogue Number41112
Device Lot NumberKMZ22B0572
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown